# SDR DL72S960020

- Difficulty date: December 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496DA
- Make and model: Boeing 727232
- Aircraft serial: 21076
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frames
- Condition: Cracked
- Location: Fs 784
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT FS 784 OVERWING EXIT FRAME WAS FOUND WITH A CRACK 1.1 INCH LONG.  IT BEGAN AT A FASTENER HOLE ON THE INBD FLANGE AT WL 215 AND RAN HORIZONTALLY FWD AND THROUGH THE BEND RADIUS JUST INTO THE WEB.  THIS CRACK IS OUTSIDE THE TYPICAL CRACK AREA AS DEFINED IN S/B 727-53-0197 REV 2.  ALSO, A 1 INCH CRACK WAS FOUND ON THE LT FRAME OUTBD FLANGE RADIUS JUST ABOVE THE LOWER END OF THE PART.  INSTALLED A MODIFIED REPAIR BASED ON THE 727-53-0197 REV 2 SERVICE BULLETIN PER FAA LETTER 95-120S-1456, DL ERA 302852-14AD.
